Journal of Evolution Equations

, Volume 13, Issue 1, pp 69–87

Self-similar asymptotics of solutions to heat equation with inverse square potential

Open AccessArticle

DOI: 10.1007/s00028-012-0169-8

Cite this article as:
Pilarczyk, D. J. Evol. Equ. (2013) 13: 69. doi:10.1007/s00028-012-0169-8


We show that the large-time behavior of solutions to the Cauchy problem for the linear heat equation with the inverse square potential is described by explicit self-similar solutions.


Heat equationsingular potentialself-similar solutionslarge-time asymptotics

Mathematics Subject Classification (2000)

Download to read the full article text

Copyright information

© The Author(s) 2012

Authors and Affiliations

  1. 1.Instytut MatematycznyUniwersytet WrocławskiWrocławPoland